Advances in Differential Equations

Multiplicity of solutions to a scalar-field equation involving the Sobolev critical exponent with the Robin condition

Y. Kabeya

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A scalar-field type equation with the Robin condition is discussed. For some range of the parameter, the multiplicity of solutions is obtained. Moreover, one of the obtained solutions has a blowup property and the blowup point is determined.

Article information

Source
Adv. Differential Equations Volume 10, Number 10 (2005), 1111-1129.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867806

Mathematical Reviews number (MathSciNet)
MR2162363

Zentralblatt MATH identifier
1161.35393

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34C11: Growth, boundedness 35B33: Critical exponents 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09]

Citation

Kabeya, Y. Multiplicity of solutions to a scalar-field equation involving the Sobolev critical exponent with the Robin condition. Adv. Differential Equations 10 (2005), no. 10, 1111--1129. https://projecteuclid.org/euclid.ade/1355867806.


Export citation